# SDR SWAA2016060652576

- Difficulty date: May 9, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 63,528 hours, 37,477 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE WEB ASSEMBLY CRACKED AT WBL 201.90.  R & R WEB ASSEMBLY IAW SRM.
